# SDR C2XA07RI104

- Difficulty date: December 8, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 20,105 hours, 19,169 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2616 - RIC - CREW REPORTED PAX DETECTED ELECTRIC TYPE OF SMOKE.  RIC MX FOUND ELECTRIC EMERGENCY SIGN AT ROW 3BC WITH BARE WIRE EXPOSED.  MX REPAIRED WIRE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
